# SDR CALA2017081402651

- Difficulty date: May 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151620002
- Condition: Corroded
- Location: Frames 30-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON STRINGER SPLICE 43L BETWEEN FRAMES 30 - 31.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-11, P 10, PARE, REV 118.
